# SDR MASA200601492

- Difficulty date: June 3, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,583 hours, 15,307 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 720845E
- Part serial: 1882
- Condition: Failed
- Location: Nr 1
- Part time: 16,952 hours, 10,372 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7254 DSM.  GEN 1 CTN MSG ON T/O.  MAINTENANCE REMOVED AND REPLACED IDG.
